# SDR CALA2014062791358

- Difficulty date: June 24, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 57,431 hours, 14,564 cycles
- Engine: Pwa PW4056
- System (JASC): 5220 · Emergency Exits
- Part: Cable
- Condition: Frayed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EMER EXIT HATCH STEP, AFT CABLE FRAYED.  R & R LT AFT OVERWING EMER EXIT HATCH AFT CABLE IAW SRM 51-40-2 ON NON-ROUTINE.
